# SDR ABXA9500103

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 99115827N
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 81-10-10, SB 52-125 AND 52-127, FOUND HORIZONTAL BEAM CRACKED AT HINGE ATTACH STA. Z11.063 BETWEEN Y170 AND Y176.5.  REPLACED SERVICE DOOR ASSEMBLY IAW DC-9 MM 52-41-0.
